Title: Children’s intuitive mathematics: The development of knowledge about non-linear growth
Authors: Ebersbach, Mirjam ×
Wilkening, F #
Issue Date: Jan-2007
Series Title: Child Development vol:78 issue:1 pages:296-308
Description: 01
ISSN: 0009-3920
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Faculty of Psychology and Educational Sciences - miscellaneous
Education and Training
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science